The Infinite Random Order of Dimension k
Publications du Département de mathématiques (Lyon), no. 2B (1985), pp. 37-40.
@article{PDML_1985___2B_37_0,
     author = {Winkler, Peter},
     title = {The {Infinite} {Random} {Order} of {Dimension} $k$},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {37--40},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {2B},
     year = {1985},
     zbl = {0589.06001},
     mrnumber = {848822},
     language = {en},
     url = {http://www.numdam.org/item/PDML_1985___2B_37_0/}
}
TY  - JOUR
AU  - Winkler, Peter
TI  - The Infinite Random Order of Dimension $k$
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1985
DA  - 1985///
SP  - 37
EP  - 40
IS  - 2B
PB  - Université Claude Bernard - Lyon 1
UR  - http://www.numdam.org/item/PDML_1985___2B_37_0/
UR  - https://zbmath.org/?q=an%3A0589.06001
UR  - https://www.ams.org/mathscinet-getitem?mr=848822
LA  - en
ID  - PDML_1985___2B_37_0
ER  - 
Winkler, Peter. The Infinite Random Order of Dimension $k$. Publications du Département de mathématiques (Lyon), no. 2B (1985), pp. 37-40. http://www.numdam.org/item/PDML_1985___2B_37_0/

[1] Ronald Fagin, Probabilities on finite models, Journal of Symbolic Logic 41 (1976), p. 50-58. | MR 476480 | Zbl 0341.02044

[2] Peter Winkler, Random orders, Order, to appear. | MR 787544 | Zbl 0565.06002